Some transcendence properties of integrals of Bessel functions

Articles > Article · 2017

Authors: Gulsah Oner, Mikhail V. NESCHADIM, Tahsin ÖNER

The Journal of Nonlinear Sciences and Applications, Journal Indexed in SCI Expanded, International, Scopus, 2017, vol 10, pp 316-324

DOI: 10.22436/jnsa.010.01.30

Summary

We prove that some integrals of Bessel functions are transcendence over ring of Bessel functions with coefficients from the field of rational fractions of one variable.

View details